# SDR DALA2018080644858

- Difficulty date: August 4, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 71,517 hours, 52,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY LIGHT ON THE CEILING FROM ROW 32 AND BACK WERE INOPERATIVE.  FOUND THE CHARGER NOT CHARGING THE BATTERY PACK.  REPLACED THE CHARGER IAW AMM 33-51. LIGHTS TESTED GOOD.
